# SDR CALA2022011200109

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5323058520007
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TORSION BOX UPPER SKIN HAS CORROSION AT MULTIPLE FASTE NER HOLES. PER HAECO LCQ NR 9292518/30518 GENERATED BY V079881 REMOVED AND REPLACED FWD CARGO TORSION BOX SKIN IAW A320 ARM 51- 72-11 INSTALLED FWD CARGO PROFILE PANEL IAW A320 SRM 51-22-11
